# SDR UALA2013072605257

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 66,797 hours, 23,665 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Window Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 COCKPIT WINDOW TRIM STRIP PULLED AWAY SCREWS STRIPPED IAW ECRA2515-01020, INTERIM REPAIR MADE, REBONDED L3 WINDOW COVER TRIM.
